# SDR 97ZZZX839

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1093610165
- Condition: Wire Broken
- Location: Ext Power
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED PART FROM REPAIR FACILITY WITH ONLY FUNCTIONAL TEST PERFORMED.  WHEN REMOVED FROM PACKAGE, FOUND NR 1 WIRE BROKEN FROM POST ON MODULE.  RECOMMEND REPAIR FACILITY PHYSICALLY MOVE WIRE CONNECTION TO CHECK TO SEE IF THEY MAY BE BAD. SECOND P.C. BOARD RECEIVED IN THIS CONDITION.
